# SDR TSAA9733186

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 963100211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, REPLACED ROW 17 EMERGENCY FLOOR PROXIMITY LIGHT ASSY DUE TO INOPERABLE. OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  TAT:  29,551:03 HOURS.  TAC:  33,970.  (X)
